# SDR ASAA1058309

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 15,706 hours, 4,943 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  PERFORMED FMC CDU FAULT TC 78273000 NO RECENT FAULTS FOUND.  FOUND CJ10 HARNESS S3-S4 CONNECTORS HAD CORRODED CONTACTS AND DISCOLORED INSULATORS.  REPLACED CJ10 HARNESS REF MM 70-20-03 AND WDM 77-21-11.
